| Model Number |
SA60WF |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
An other health care professional reported the lens as defective.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.Associated products were not provided.It is unknown if qualified products were used.The product investigation could not identify a root cause for the reported "defective lens." a specified complaint has not been made against the lens.The account indicated the product was not available to evaluate.Associated products were not provided.It is unknown if qualified products were used.The instructions for use (ifu) instructs: company foldable intraocular lenses (iols) are qualified for use with a company qualified delivery system (handpiece and cartridge) and ophthalmic viscosurgical device (ovd) combination.The ifu instructs that a company qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.Follow up attempts were made.No further information has been provided at this time.File will be reopened when new information is received.The manufacturer internal reference number is: (b)(4).